# SDR IPXA10M60326

- Difficulty date: June 4, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Engine: Ge CF680C2D1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 720327
- Condition: Failed
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

ATB - NR 3 ENGINE FIRE WARNING SOUNDED FOR 5 SECONDS. THIS WAS ACCOMPANIED BY NR3 HYD FAIL AND NR 3 ENG FADEC MAIN ALERT. WE DUMPED ABOUT 85,000 LBS OF FUEL AND RETURNED TO ANC. ACFT OOS FOR REPAIR.  REPLACED NR 3 RT ENG ON LP 381588/1. THIS DEFERRED ITEM TRANSFERRED TO NRC 254002 AND ROUTED WITH REMOVED ENG
